# SDR SWIA202265681

- Difficulty date: March 8, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS 333.00 FRAME IS CRACKED BETWEEN STGR 0 AND STGR 1R .  FLAGGED.    (C CHECK RO 5/23/22)    COMPLIED WITH FRAME FS333.00 PERMANANT FRAME REPAIR AT STGR 0 AND STGR 1R, REF MHIRJ CRJ900 REO 690-53-21-1502 REV -A / DATED: 2022-05-21. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
